# SDR C2XA05SH083

- Difficulty date: July 21, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 15,566 hours, 13,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644403
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK MAINTENANCE FOUND LT OMEGA BEAM HAS CORROSION AT VARIOUS AREAS BETWEEN FRAMES 38-46. MAINTENANCE REPAIRED LT OMEGA BEAM BETWEEN FRAMES 38 & 46 I/A/W EMB 145 SRM 53-00-10. AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
